MolluscaBase source details

Oliver, P. G. & Holmes, A. M. (2006). The Arcoidea (Mollusca: Bivalvia): a review of the current phenetic-based systematics. Zoological Journal of the Linnean Society. 148(3): 237-251.
289700
10.1111/j.1096-3642.2006.00256.x [view]
Oliver, P. G. & Holmes, A. M.
2006
The Arcoidea (Mollusca: Bivalvia): a review of the current phenetic-based systematics
Zoological Journal of the Linnean Society
148(3): 237-251
Publication
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2018-02-11 09:38:32Z
created

Arcidae Lamarck, 1809 (additional source)
Arcoidea Lamarck, 1809 (additional source)

Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-08-20 12:23:18+02:00 · Contact: Data Management Team